What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Nov 11, 7:23 PM EST, 47 minutes earlier.
Area forecast discussion, Nov 11, 7:23 PM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
723 PM EST Wed Nov 11 2020
.UPDATE...
No major updates needed tonight. Tropical Storm Eta has maximum
sustained winds of 70 mph and is located about 45 mi west of St.
Petersburg, FL. Eta is forecast to weaken tonight as it moves
north then northeastward. On and off rounds of showers are
expected locally ahead of it with occasional gusts to 30-40 mph
possible. Temperatures will be warm overnight, in the low-mid 70s.
&&
.PREV DISCUSSION [656 PM EST]...
.NEAR TERM [Tonight through Thursday]...Tropical Storm Eta off the
sw Florida coast this evening will move northeast across northeast
Florida on Thursday. The storm is expected to gradually weaken as
it moves over land during the day Thursday. However strong gusty
winds and locally heavy rainfall will still be likely for our area
as bands of heavy showers move across the area. Eta is forecast
to move off the northeast Florida coast Thursday afternoon with
improving conditions expected by Thursday evening.
.SHORT TERM [Thursday night through Saturday Night]...Tropical
Cyclone Eta will move northeast of the area Thursday night
resulting in improving conditions. Drier conditions with light
winds expected Friday through Saturday with lower humidity and
cooler nightly temperatures.
.LONG TERM [Sunday Through Wednesday]...A cold front will approach
the area late Sunday and push through Sunday night as an upper
trough moves into the eastern U.S. Ahead of the front there may be
widely scattered showers and thunderstorms on Sunday. A dry nw
flow aloft with surface high pressure building in from the
northwest will bring dry and breezy conditions Monday through
Wednesday. Temperatures will fall to near seasonal levels.
.AVIATION...
[Through 00Z Friday]
Tropical Storm Eta will pass over the region during the TAF
period; TS Eta will weaken to a depression as it pushes across
northeast FL tomorrow. Winds will continue east or east-southeast
for the next several hours then veer southeasterly as Eta moves
inland overnight. Winds are expected to be gusty south of I-10 and
range between 10-15 kts with occasional gusts up to 25 kts
tonight and through Thursday. The strongest winds are expected to
favor sites along and south of a line from KGNV to KSGJ; where
20-30 kts and gusts up to 40 kts are possible during the period.
Convective bands will bring an attendant risk of brief winds gusts
up to 40-50 kts through tomorrow. As Eta passes over, expect MVFR
ceilings to continue along with showers, periods of heavy rain,
and isolated thunder. Improving conditions are expected by the mid
to late afternoon Thursday.
.MARINE...Small Craft Advisory conditions expected tonight as
winds increase along with elevated seas. Gale force gusts may
develop on Thursday as Tropical Cyclone Eta moves across northeast
Florida into the coastal waters Thursday evening. Eta will move
away from our region on Friday with winds shifting to
northwesterly and northerly with gradually decreasing seas. A
strong cold front is then slated to move across our region Sunday
night bringing another increase in winds and seas.
Rip Currents: High risk of rip currents through Thursday.
.HYDROLOGY...Isolated minor flooding will continue within the St.
Johns River basin during times of high tide through Thursday
afternoon. Water levels generally near or just below 1.5 feet
above Mean Higher High Water at high tides. If additional water
rises are anticipated with Eta then advisories may be needed.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 81 64 80 57 / 60 80 30 10 10
SSI 72 80 68 79 64 / 80 90 30 20 10
JAX 73 81 68 80 64 / 70 70 30 20 10
SGJ 73 81 69 81 67 / 80 80 40 20 10
GNV 72 81 66 82 61 / 80 70 10 20 10
OCF 74 81 68 83 64 / 80 80 10 20 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for Central Marion-Eastern Alachua-
Eastern Marion-Gilchrist-Western Alachua-Western Marion.
High Rip Current Risk through Thursday evening for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
Tropical Storm Watch for Bradford-Clay-Putnam.
GA...High Rip Current Risk through Thursday evening for Coastal
Camden-Coastal Glynn.
AM...Gale Watch from 7 AM EST Thursday through Thursday afternoon for
Coastal waters from Altamaha Sound to Fernandina Beach FL
out 20 NM-Coastal waters from Fernandina Beach to St.
Augustine FL out 20 NM-Coastal waters from St. Augustine to
Flagler Beach FL out 20 NM-Waters from Altamaha Sound GA to
Fernandina Beach FL from 20 to 60 NM-Waters from Fernandina
Beach to St. Augustine FL from 20 to 60 NM-Waters from St.
Augustine to Flagler Beach FL from 20 to 60 NM.
Small Craft Advisory until 7 AM EST Thursday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM-Waters from Altamaha Sound GA to
Fernandina Beach FL from 20 to 60 NM-Waters from Fernandina
Beach to St. Augustine FL from 20 to 60 NM-Waters from St.
Augustine to Flagler Beach FL from 20 to 60 NM.
&&In the hours before
Special weather statement, Nov 11, 4:54 PM EST, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
454 PM EST Wed Nov 11 2020
FLZ136-140-236-240-340-112245-
Eastern Alachua FL-Western Alachua FL-Central Marion FL-
Western Marion FL-Eastern Marion FL-
454 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA AND CENTRAL
MARION COUNTIES UNTIL 545 PM EST...
* At 454 PM EST, Doppler radar was tracking a strong thunderstorm
near Lake Weir, or 9 miles northwest of The Villages, moving
northwest at 45 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Ocala, Citra, Weirsdale, Sparr, Anthony, Ocklawaha, Silver Springs
Shores, Lake Weir, Rochelle and Cross Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2944 8241 2948 8241 2949 8244 2951 8245
2962 8216 2896 8188 2896 8212
TIME...MOT...LOC 2154Z 156DEG 40KT 2905 8205
NGUYENSpecial weather statement, Nov 11, 5:04 PM EST, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
504 PM EST Wed Nov 11 2020
FLZ033-037-038-133-138-140-112245-
Coastal Flagler FL-Coastal St. Johns FL-Putnam FL-Inland Flagler FL-
Inland St. Johns FL-Eastern Marion FL-
504 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER...SOUTHEASTERN ST.
JOHNS...EAST CENTRAL MARION AND SOUTHEASTERN PUTNAM COUNTIES UNTIL
545 PM EST...
* At 504 PM EST, National Weather Service meteorologists were
tracking a strong thunderstorm near Barberville, moving northwest
at 45 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Palm Coast, Palatka, Bunnell, Crescent City, Pomona Park, Hastings,
East Palatka, Andalusia, Marineland and Fruitland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2941 8115 2927 8115 2926 8141 2940 8142
2938 8145 2932 8168 2928 8164 2919 8164
2964 8179 2980 8119 2942 8114
TIME...MOT...LOC 2204Z 156DEG 40KT 2917 8149
NGUYENSpecial weather statement, Nov 11, 5:31 PM EST, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
531 PM EST Wed Nov 11 2020
FLZ031-032-037-136-140-240-112315-
Eastern Alachua FL-Central Marion FL-Putnam FL-Bradford FL-Clay FL-
Eastern Marion FL-
531 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADFORD...
SOUTHEASTERN ALACHUA...CENTRAL MARION...WEST CENTRAL PUTNAM AND
SOUTHWESTERN CLAY COUNTIES UNTIL 615 PM EST...
* At 530 PM EST, National Weather Service meteorologists were
tracking a strong thunderstorm near Anthony, or 7 miles northwest
of Lynne, moving north at 50 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Keystone Heights, Fort McCoy, Melrose, Citra, Lynne, Hawthorne,
Sparr, Anthony, Lake Geneva and Rochelle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2918 8188 2913 8208 2978 8235 2988 8200
TIME...MOT...LOC 2230Z 162DEG 45KT 2926 8202
NGUYEN
Special weather statement, Nov 11, 5:42 PM EST, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
542 PM EST Wed Nov 11 2020
FLZ030-031-136-222-236-240-340-112330-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Central Marion FL-Union FL-Western Marion FL-Bradford FL-
542 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BRADFORD...CENTRAL
ALACHUA...NORTHWESTERN MARION AND SOUTH CENTRAL UNION COUNTIES UNTIL
630 PM EST...
* At 541 PM EST, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles west of Cross Creek, or 11
miles west of Citra, moving northwest at 40 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Gainesville, Worthington Spring, Alachua, High Springs, Worthington
Springs, University Of Florida, Gainesville Airport, Micanopy,
McIntosh and La Crosse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2981 8266 2983 8266 2983 8267 2999 8234
2943 8220 2937 8232
TIME...MOT...LOC 2241Z 153DEG 36KT 2945 8229
NGUYENSpecial weather statement, Nov 11, 5:44 PM EST, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
544 PM EST Wed Nov 11 2020
FLZ033-037-038-133-138-112330-
Coastal Flagler FL-Coastal St. Johns FL-Putnam FL-Inland Flagler FL-
Inland St. Johns FL-
544 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER...SOUTHEASTERN ST. JOHNS
AND NORTHEASTERN PUTNAM COUNTIES UNTIL 630 PM EST...
* At 544 PM EST, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Barberville, moving northwest at 40 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Hastings, Andalusia,
Marineland, Federal Point, Crescent Beach, Saint Augustine Shores
and Butler Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2941 8115 2926 8115 2926 8137 2937 8142
2940 8142 2940 8143 2974 8159 2984 8121
2965 8114 2943 8111
TIME...MOT...LOC 2244Z 153DEG 36KT 2929 8128
NGUYENSpecial weather statement, Nov 11, 7:29 PM EST, 41 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
729 PM EST Wed Nov 11 2020
FLZ024-025-032-033-124-125-133-GAZ166-120115-
Coastal St. Johns FL-Inland Duval FL-Inland Nassau FL-
Coastal Nassau FL-Clay FL-Coastal Duval FL-Inland St. Johns FL-
Coastal Camden GA-
729 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NASSAU...NORTHWESTERN ST.
JOHNS...NORTHEASTERN CLAY AND DUVAL COUNTIES UNTIL 815 PM EST...
* At 729 PM EST, National Weather Service meteorologists were
tracking a strong thunderstorm near Mandarin, moving northwest at
55 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Jacksonville, Orange Park, Callahan, Jacksonville International
Arpt, Unf, Mandarin, Fruit Cove, Arlington, Yulee and World Golf
Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3003 8137 2996 8155 3056 8201 3059 8201
3075 8158
TIME...MOT...LOC 0029Z 153DEG 49KT 3015 8158
NGUYEN